MAUDE Adverse Event Report: MPRI LEAD END CAP KIT; PACEMAKER LEAD ADAPTOR

MPRI LEAD END CAP KIT; PACEMAKER LEAD ADAPTOR
Model Number 5867-3M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: 5076-52 lead, implanted: (b)(6) 2015; 5076-45 lead, implanted: (b)(6) 2015; a2dr01 ipg, implanted: (b)(6) 2015.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced an infection.The entire pacing system was explanted and replaced with a leadless implantable pulse generator (ipg).Antibiotic treatment was administered. no further patient complications have been reported as a result of this event.

Brand Name
LEAD END CAP KIT
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key12909924
Report Number2649622-2021-23898
Device Sequence Number4884517
Product Code DTD
UDI-Device Identifier00613994500298
UDI-Public00613994500298
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K911048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/30/2021
Device Model Number5867-3M
Device Catalogue Number5867-3M
Device Lot NumberVA1KDAG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Initial Report FDA Received Date12/01/2021
Date Device Manufactured09/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
W1DR01 IPG, 5076-58 LEAD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age84 YR
Patient SexMale
Patient Weight86 KG